Jan Katrenic
Jan Katrenic
Computer Science, Pavol Jozef Safarik University in Kosice
Verified email at upjs.sk - Homepage
Title
Cited by
Cited by
Year
Minimum k-path vertex cover
B Brešar, F Kardoš, J Katrenič, G Semanišin
Discrete Applied Mathematics 159 (12), 1189-1195, 2011
1402011
On computing the minimum 3-path vertex cover and dissociation number of graphs
F Kardoš, J Katrenič, I Schiermeyer
Theoretical Computer Science 412 (50), 7009-7017, 2011
772011
On the vertex k-path cover
B Brešar, M Jakovac, J Katrenič, G Semanišin, A Taranenko
Discrete Applied Mathematics 161 (13-14), 1943-1949, 2013
512013
A faster FPT algorithm for 3-path vertex cover
J Katrenič
Information Processing Letters 116 (4), 273-278, 2016
352016
On computing an optimal semi-matching
F Galčík, J Katrenič, G Semanišin
International Workshop on Graph-Theoretic Concepts in Computer Science, 250-261, 2011
16*2011
Improved approximation bounds for the minimum rainbow subgraph problem
J Katrenič, I Schiermeyer
Information processing letters 111 (3), 110-114, 2011
132011
Finding monotone paths in edge-ordered graphs
J Katrenič, G Semanišin
Discrete applied mathematics 158 (15), 1624-1632, 2010
102010
A generalization of Hopcroft-Karp algorithm for semi-matchings and covers in bipartite graphs
J Katrenic, G Semanišin
arXiv preprint arXiv:1103.1091, 2011
92011
A generalization of Hopcroft-Karp algorithm for semi-matchings and covers in bipartite graphs (Maximum semi-matching problem in bipartite graphs)
J Katrenic, G Semanisin
arXiv preprint arXiv:1103.1091, 2011
92011
A note on approximating the b-chromatic number
F Galčík, J Katrenič
Discrete Applied Mathematics 161 (7-8), 1137-1140, 2013
52013
Complexity of ascent finding problem.
J Katrenic, G Semanisin
SOFSEM (2), 70-77, 2008
22008
A generalization of Hopcroft-Karp algorithm for semi-matchings and covers in bipartite graphs (Maximum semi-matching problem in bipartite graphs)
J Katrenic, G Semanisin
2018
IMPACT FACTOR 2019: 0.755
J Katrenič, G Semanišin
Discussiones Mathematicae Graph Theory 33 (3), 559-569, 2013
2013
AR Ashrafi, T. Došlic and A. Hamzeh The Zagreb coindices of graph operations 1571 T. Biedl, A. Golynski, AM Hamel, A. Lopez-Ortiz and JI Munro Sorting with networks of data …
WJ Desormeaux, TW Haynes, T Ekim, J Huang, MA Henning, ...
Discrete Applied Mathematics 158 (15), 2010
2010
MAXIMUM SEMI-MATCHING AND QUASI-MATCHING 3 PROBLEMS IN BIPARTITE GRAPHS 4
J Katrenic, G Semanišin
On approximating the longest monotone paths in edge-ordered graphs
J Katrenic
Osmý workshop ITAT’08–Informacní Technologie–Applikace a Teorie se konal v …, 0
UNIVERZITA PJ ŠAFARIKA V KOŠICIACH
J Katrenic
The system can't perform the operation now. Try again later.
Articles 1–17